MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number M00561821
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: imdrf device code a090402 captures the reportable event of unable to deliver energy.Imdrf device code a050702 captures the reportable event of loop unable to cut.
 
Event or Problem Description
It was reported to boston scientific that a rotatable snare was used in the large intestine during endoscopic polypectomy and mucosal resection of the stomach and duodenum procedure for colonic adenoma performed on (b)(6) 2025.During the procedure, while inside the patient, there was poor puncture of resection of a 10mm and 23mm polyps.The procedure was completed with the original device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of unable to deliver energy.Imdrf device code a050702 captures the reportable event of loop unable to cut.Block h11: the returned rotatable snare was analyzed.The device was returned, it was observed that the working length and wire were kinked at the proximal section (strain relief).The loop was also able to be extended.However, continuity and electrical testing were performed, and the device was found to be within specification.No other problems with the device were noted.The reported events of unable to deliver energy and loop unable to cut were not confirmed.It was found that the working length and the wire were kinked at the proximal section (strain relief).These issues likely occurred due to the manner in which the device was handled and manipulated.Excessive manipulation of the device without sufficient care may have contributed to the defects observed.Based on the product analysis performed on the device, the continuity and electrical tests were found to be within specifications.Based on all available information, the probable root cause assigned is device problem excluded.
 
Event or Problem Description

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23888712
Report Number3005099803-2025-06878
Device Sequence Number4771145
Product Code FDI
UDI-Device Identifier08714729283980
UDI-Public(01)08714729283980(17)280730(10)37106595
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561821
Device Catalogue Number6182
Device Lot Number0037106595
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale